# SDR AALA202311209409

- Difficulty date: November 10, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 28,969 hours, 9,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12221
- Condition: Damaged
- Location: R1 Door
- Part time: 22,873 hours, 8,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE HAS BROKEN CORD. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C84152002.
